realy sick after taking Aromasin

  1. New Member
    Templar's Avatar
    Stats
    6'0"  190 lbs.
    Join Date
    Apr 2012
    Posts
    13
    Rep Power
    37
    Level
    3
    Lv. Percent
    33.75%

    realy sick after taking Aromasin


    I am on week 8 of a test cycle, at 500mg a week. i have been runing adex most the cycle, at .25mg EOD, and then at week 6 i uped it to .5mg EOD. i ran out, bought some Aromasin(hearing that is superior tp adex), and at week 7 I started taking Aromasin at 12.5 EOD. A few days later, Igot exteremly sick and have been all week, I am coughing up green and yellow mucos, sinus infection, running a fever, every musclke and joint aching.

    12.5 EOD is not a high dose, from what i understand, seeing that some people run it at 25mg ED. But it is possible that still at this dosage taking my estrogen to low? which could shoot down my immune system? shooul i back off taking it ? i feel like complete dog ****, i havent been thsi sick in a long time
    I am artificially aroused

  2. New Member
    mhsattack16's Avatar
    Stats
    6'2"  250 lbs.
    Join Date
    Feb 2010
    Posts
    113
    Rep Power
    157
    Level
    9
    Lv. Percent
    33.94%

    Can't help you much in the way of information. subb'n for the knowledge.

    feel better man!
  3. Senior Member
    DetroitHammer's Avatar
    Stats
    6'4"  250 lbs.
    Join Date
    Sep 2008
    Age
    60
    Posts
    1,211
    Rep Power
    20689
    Level
    28
    Lv. Percent
    41.38%
    Achievements Posting Pro

    Quote Originally Posted by Templar View Post
    I am on week 8 of a test cycle, at 500mg a week. i have been runing adex most the cycle, at .25mg EOD, and then at week 6 i uped it to .5mg EOD. i ran out, bought some Aromasin(hearing that is superior tp adex), and at week 7 I started taking Aromasin at 12.5 EOD. A few days later, Igot exteremly sick and have been all week, I am coughing up green and yellow mucos, sinus infection, running a fever, every musclke and joint aching.

    12.5 EOD is not a high dose, from what i understand, seeing that some people run it at 25mg ED. But it is possible that still at this dosage taking my estrogen to low? which could shoot down my immune system? shooul i back off taking it ? i feel like complete dog ****, i havent been thsi sick in a long time
    It could be totally unrelated. A very slight number of people do get sides from Aromasin, and nausea is one of the rare sides. It's almost unheard of to get as sick as you describe, but to play it safe go back to Arimidex, or try Letro.
    •   
       

Similar Forum Threads

  1. Replies: 20
    Last Post: 02-25-2012, 05:20 PM
  2. Replies: 0
    Last Post: 05-10-2011, 01:41 PM
  3. Trenadrol is it the same as m trn realy?
    By sghok in forum Anabolics
    Replies: 17
    Last Post: 08-29-2008, 06:21 AM
  4. Getting Sick After Taking Supplements
    By Cdman28 in forum Supplement Logs
    Replies: 4
    Last Post: 07-25-2008, 11:53 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in